# SDR SIMA20131110004

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 29,419 hours, 26,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT HATCH EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND CLEANED CONNECTORS AND REINSTALLED IAW AMM 33-50-14.  OPS CHECKED GOOD.
